Author Details

Oduro, Francis T., Kwame Nkrumah University of Science and Technology, Ghana

  • Vol 6, No 2 (2014) - Articles
    Solution of the Inverse Eigenvalue Problem for Certain (Anti-) Hermitian Matrices Using Newton's Method
    Abstract  PDF

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.


doaj_logo_new_120 proquest_logo_120images_120.